MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN FEMORAL COMPONENT OPTION SIZE D LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN FEMORAL COMPONENT OPTION SIZE D LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left total knee arthroplasty.Subsequently, patient reports pain and dislocation of the left knee.A revision procedure was scheduled but it is unknown if it has occurred.
 
Additional Manufacturer Narrative
Cmp (b)(4) this report was previously submitted erroneously under manufacturing report number 0001822565-2024-02942.D10 medical devices: nexgen articular surface size cd 10 mm height catalog#: 00596403010 lot#: 64859872 nexgen stemmed nonaugmentable tibial component option cr/ps/lps size 4 catalog#: 00598603702 lot#: j6818739.Persona all poly patella cemented 29 mm diameter catalog#: 42540000029 lot#: 65270895.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10; h11.H6: component code: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.No changes to investigation.Root cause remains the same.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN FEMORAL COMPONENT OPTION SIZE D LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20846767
Report Number3007963827-2024-00488
Device Sequence Number20858091
Product Code JWH
UDI-Device Identifier00889024192232
UDI-Public(01)00889024192232(17)250831(10)63173754
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
JWH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number00576401451
Device Lot Number63173754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer02/07/2025
03/04/2025
06/12/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/13/2025
03/24/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale